# SDR SWAA2021100809194

- Difficulty date: August 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL46 FWD GALLEY AND LAV ; 2021-369464 / [01] REMOVED WEB- INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 328 AND BS 344 LBL 46 IAW SRM B737-700 51-40-02 DUE TO ALLOWABLE DAMAGE NOT ON SRM B737-700 AND MUST BE REPLACED; AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE; MEASURED OF CRACK IS L= 0.845 TOOL USED CALIPER:P/N:700-113-10 S/N:0023256 DUE DATE:14SEP21; [02] STEP 1 COMPLETE; [03] DRILLED NEW WEB-INTERCOSTAL INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 328 AND BS 344 LBL 46 IAW SRM B737-700 51-40-05 AND OK TO INSTAL NEW WEB-INTERCOSTAL AND FASTENERS; [04] STEP 3 COMPLETED RII; [05] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL46 FWD GALLEY IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:-; [06] STEP 5 TASK CARD COMPLETED RII
